# SDR DL767962000

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PART OF AFT CABIN EMERGENCY PATH LIGHTING INOP DURING L/O.  REPAIRED SHORTED WIRES AT SIDEWALL 35FG AND REPLACED M9009 BATTERY MODULE.
